Zhilin Li
Results

Journal Article
New Conservative Finite Volume Element Schemes for the Modified Regularized Long Wave Equation
Advances in Applied Mathematics and Mechanics, Vol. 9 (2017), Iss. 2 : pp. 250–271

Journal Article
The Sensitivity Analysis for the Flow Past Obstacles Problem with Respect to the Reynolds Number
Advances in Applied Mathematics and Mechanics, Vol. 4 (2012), Iss. 1 : pp. 21–35

Journal Article
Numerical Solutions of the System of Singular Integro-Differential Equations in Classical Hölder Spaces
Advances in Applied Mathematics and Mechanics, Vol. 4 (2012), Iss. 6 : pp. 737–750

Journal Article
A Coupled Immersed Interface and Level Set Method for Three-Dimensional Interfacial Flows with Insoluble Surfactant
Communications in Computational Physics, Vol. 15 (2014), Iss. 2 : pp. 451–469

Journal Article
An Adaptive Mesh Refinement Strategy for Immersed Boundary/Interface Methods
Communications in Computational Physics, Vol. 12 (2012), Iss. 2 : pp. 515–527

Journal Article
A Numerical Method for Solving Elasticity Equations with Interfaces
Communications in Computational Physics, Vol. 12 (2012), Iss. 2 : pp. 595–612

Journal Article
Numerical Study of Surfactant-Laden Drop-Drop Interactions
Communications in Computational Physics, Vol. 10 (2011), Iss. 2 : pp. 453–473

Journal Article
Analysis and Computation for a Fluid Mixture Model
Communications in Computational Physics, Vol. 5 (2009), Iss. 2-4 : pp. 620–634

Journal Article
An Iterative Approach for Constructing Immersed Finite Element Spaces and Applications to Interface Problems
International Journal of Numerical Analysis and Modeling, Vol. 16 (2019), Iss. 2 : pp. 167–191

Journal Article
An L∞ Second Order Cartesian Method for 3D Anisotropic Interface Problems
Journal of Computational Mathematics, Vol. 40 (2022), Iss. 6 : pp. 882–912

Journal Article
Fourth-Order Compact Schemes for Helmholtz Equations with Piecewise Wave Numbers in the Polar Coordinates
Journal of Computational Mathematics, Vol. 34 (2016), Iss. 5 : pp. 499–510

Journal Article
New Sixth-Order Compact Schemes for Poisson/Helmholtz Equations
Numerical Mathematics: Theory, Methods and Applications, Vol. 16 (2023), Iss. 2 : pp. 393–409